# SDR DALA2023051103710

- Difficulty date: May 7, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 135,058 hours, 19,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 FOUND R1 DOOR EXTERIOR DOOR HANDLE PAWL DAMAGED. CORRECTIVE ACTION: REMOVED AND REPLACED R1 DOOR EXTERIOR/ DOOR INTERLOCK PAWL IAW B767-300 52-11. OPS CHK NML THIS COMPLIES WITH SECTION II PERMANENT REPAIR OF ER/A 608654-14 (4785262)
